# SDR AALA202402219019

- Difficulty date: February 19, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 69,725 hours, 32,459 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: 2863
- Condition: Stuck
- Location: Lavatory Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE FORWARD LAVATORY DOOR HANDLE HAS A HISTORY OF BEING DIFFICULT TO OPERATE. MAINTENANCE REPLACED THE FORWARD LAVATORY DOOR HANDLE / LATCH ASSEMBLY PER AMM 25-45-21.
